EconPapers    
Economics at your fingertips  
 

Higher Integrability for Very Weak Solutions of Inhomogeneous A‐Harmonic Form Equations

Yuxia Tong, Shenzhou Zheng and Jiantao Gu

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The higher integrability for very weak solutions of A‐harmonic form equations d*A(x, u, du) = B(x, u, du) has been proved.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/308751

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:308751

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:308751